# SDR USAA070096

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 21,336 hours, 21,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, -Y1732 BNTH TAB FITTING AFT RT DOOR.  MODIFIED PART INSTALLED PER SRM 53-41-14; CORROSION LEVEL 1; TASK NR JA-260-53500   DEFECT SIZE: 1" BY 1".
